# SDR 99T64R430EWA

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 93
- Part time: 84,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING STATION XW 693 BETWEEN STR 4 AND STR 2, SKIN BULGED.  REMOVED CORROSION.  FABRICATED REPAIR DOUBLER. TREATED, PRIMED AND INSTALLED PER EO NR 99-174 WITH APPROVED 8110-3 DATED 9-14-99.  REF:  EMERY WORLD WIDE A/L:  RRKA.
